MAUDE Adverse Event Report: MEDELA AG THOPAZ+ PUMP W/ AC ADAPTOR (1; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG THOPAZ+ PUMP W/ AC ADAPTOR (1; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 0791000
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Medela ag was informed that the affected device stopped working because the battery was discharged without any indication.The patient's condition then deteriorated until the nurse realized that the pump has stopped working.
 
Additional Manufacturer Narrative
Medela ag immediately got in contact with the respective hospital in order to collect further relevant information to the case.Additionally, the device was asked to be send back to medela ag for a technical analysis.
 
Additional Manufacturer Narrative
A thopaz+ pump with serial number (b)(6) was returned to medela ag for a technical analysis.The log file of the thopaz+ pump was downloaded and analyzed.No evidence of the issue could be detected within the log file.The occurrence date was stated to be 04-jul-2023.However, at this date, the pump was in repair at the medela service center from 23-jun-2023 to 01-aug-2023 according to the medela erp system.Therefore, the reported issue with this pump has not been confirmed from medela ag side.Our conclusion was that this pump was not involved in the described incident, as the pump was located in the service center at the time of the incident.Either the hospital sent us a wrong pump for investigation, or they did send us a wrong date of the incident.We¿ve not received any additional information even after sending them many requests for it.

Brand Name
THOPAZ+ PUMP W/ AC ADAPTOR (1
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4b
baar zug 6341
SZ  6341
Manufacturer (Section G)
MEDELA AG
lattichstrasse 4b
baar zug 6341
SZ   6341
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key17315893
Report Number3002807523-2023-00011
Device Sequence Number19822757
Product Code OMP
UDI-Device Identifier07612367041027
UDI-Public7612367041027
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0791000
Device Catalogue Number0791000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/05/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date10/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale